# SDR CA110206001

- Difficulty date: February 6, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna A185F
- Aircraft time: 7,442 hours
- System (JASC): 3242 · Brake
- Part: Plate
- Part number: B301071
- Condition: Cracked
- Location: Brake Assy
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING, PILOT OBSERVED SPARKS COMING FROM L/H WHEEL ASSEMBLY. LT TORQUE PLATE LUG FOUND CRACKED AND SEPARATING CAUSING CONTACT WITH ROTATING BRAKE DISC. NO DAMGE TO BRAKE DISC, TORQUE PLATE REPLACED NEW.
